# SDR V0XD20230317001

- Difficulty date: February 21, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14526437001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAV UNDER FLOOR GUSSETT AT FR 59 - FR 61 STR 17R. CORRECTIVE ACTION IS TO REMOVE AND REPLACE R/H LAV UNDERFLOOR GUSSETT, FR 59 - FR 61 STR 17R IAW EMB145 SRM 51-20-03 AND SRM 51-40-02.  AVMAX WO 80133 WC 1094.
